# SDR 98ZZZX2556

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45MR
- Make and model: Amd FALCON
- Aircraft serial: 123
- Engine: Ge CF7002D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5001739629
- Condition: Misadjusted
- Location: Engine
- Part time: 7,851 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLAME-OUT OCCURRED DUE TO A LOW FUEL DENSITY SETTING.  ONCE PROPER DENSITY IS SET, NO FURTHER PROBLEMS OCCURRED.
